# SDR DALA2023060604559

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME ANGLE BTW STA Y=1022 AND L-12RH TO L-14RH AT PASSENGER CABIN. SUMMARY OF NRC 592: FRAME ANGLE BTW STA Y=1022 AND L-12RH TO L-14RH WAS REPLACED PER DWG 9912243 REV JS. (LP #2800077)
